MAUDE Adverse Event Report: KARL STORZ SE & CO. KG CANNULA SUCTION AND COAGULATION; MONOPOLAR CANNULA SUCTION AND COAGULATION

KARL STORZ SE & CO. KG CANNULA SUCTION AND COAGULATION; MONOPOLAR CANNULA SUCTION AND COAGULATION
Model Number 37370DL
Medical Device Problem Code Material Separation (1562)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/09/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product has not been returned, therefore no evaluations findings available.
 
Event or Problem Description
Allegedly per the customer, during a laparoscopic cholecystectomy the item broke at tip while inside the patient.The piece was removed and the procedure was completed with no other intervention and no harm to the patient.

Brand Name
CANNULA SUCTION AND COAGULATION
Common Device Name
MONOPOLAR CANNULA SUCTION AND COAGULATION
Manufacturer (Section D)
KARL STORZ SE & CO. KG
dr.-karl-storz-strasse 34
78532
tuttlingen, gm
MDR Report Key10804377
Report Number9610617-2020-00120
Device Sequence Number14171902
Product Code KNF
UDI-Device Identifier04048551155653
UDI-Public4048551155653
Combination Product (Y/N)N
Initial Reporter StateDC
Initial Reporter CountryUS
PMA/510(K) Number
K944862
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source user facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 11/06/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number37370DL
Device Catalogue Number37370DL
Device Lot NumberTU
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 10/09/2020
Initial Report FDA Received Date11/06/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age18 YR